Alert archive / New York / River Flood Warnings in 2016

River Flood Warning 3, NWS Albany, NY

February 9, 2016Dutchess County, Ulster County, New York

NWS Albany, NY issued this river flood warning at Feb 9, 2016, 9:25 AM EST for Dutchess County, Ulster County, New York. It took effect at Feb 9, 2016, 11:50 AM EST. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Feb 9, 2016, 9:25 AM EST (14:25 UTC)
In effect from
Feb 9, 2016, 11:50 AM EST
Expired
Feb 9, 2016, 7:24 PM EST
In force
8 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 95 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

424 
WGUS41 KALY 091425
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
925 AM EST TUE FEB 9 2016

NYC027-111-100024-
/O.NEW.KALY.FL.W.0003.160209T1650Z-160210T0024Z/
/POUN6.1.WT.160209T1650Z.160209T1800Z.160209T1824Z.NO/
925 AM EST TUE FEB 9 2016

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The Hudson River At Poughkeepsie.
* From this morning until this evening.
* At 8 AM Tuesday the stage was...2.5 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 11 AM 
  Tuesday and forecast to continue to rise to near 5.2 feet around
  1 PM Tuesday. The river is forecast to fall below flood stage after
  1 PM Tuesday.
* Impact...At 5.0 feet...Minor flood stage. Minor flooding of 
  lowlands, boat docks and boat launches.

&& 
 
                 Fld   Observed              Forecast
                                      1 pm  7 pm  1 am  7 am  1 pm
Location        Stg   Stg  Day  Time   Tue   Tue   Wed   Wed   Wed

Hudson River
  Poughkeepsie  5.0    2.5 Tue 09 AM   5.2   1.0   4.3   0.6   4.1
 
&& 
 
LAT...LON 4160 7403 4159 7388 4195 7385 4194 7402
                                      

$$
1 follow-up statement
404 
WGUS81 KALY 091950
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
250 PM EST TUE FEB 9 2016

NYC027-111-092020-
/O.CAN.KALY.FL.W.0003.000000T0000Z-160210T0024Z/
/POUN6.1.WT.160209T1636Z.160209T1801Z.160209T1856Z.NO/
250 PM EST TUE FEB 9 2016

The Flood Warning is cancelled for
  The Hudson River At Poughkeepsie.
* At  2 PM Tuesday the stage was 4.2 feet.
* Flood stage is 5.0 feet.
* Impact...At 5.0 feet...Minor flood stage. Minor flooding of 
  lowlands, boat docks and boat launches.

&& 
 
                  Fld   Observed              Forecast
                                       7 pm  1 am  7 am  1 pm  7 pm
Location         Stg   Stg  Day Time   Tue   Wed   Wed   Wed   Wed

Hudson River
  Poughkeepsie  5.0    4.2 Tue 03 PM   1.0   4.3   0.6   4.1   3.2
 
&& 
 
LAT...LON 4160 7403 4159 7388 4195 7385 4194 7402
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 9, 6:19 AM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 9, 6:19 AM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
619 AM EST TUE FEB 9 2016

.SYNOPSIS...
AN APPROACHING UPPER LEVEL TROUGH WILL BRING SOME LIGHT SNOW SHOWERS
AND FLURRIES OVER THE NEXT FEW DAYS...ALONG WITH CLOUDY CONDITIONS
AND NEAR SEASONABLE TEMPERATURES. ANY SNOW ACCUMULATION WILL BE
RATHER LIGHT. MUCH COLDER TEMPERATURES WILL ARRIVE FOR FRIDAY INTO
THE WEEKEND...WITH MANY LOCATIONS FALLING BELOW ZERO AT NIGHT OVER
THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 619 AM EST...A DEEPLY AMPLIFIED UPPER LEVEL TROUGH IS
MOVING TOWARDS THE REGION FROM THE GREAT LAKES. THIS UPPER LEVEL
TROUGH WILL BE SLOWLY MOVING EASTWARD...WITH A CLOSED OFF UPPER
LEVEL LOW EXPECTED TO SLOWLY ROTATE ACROSS THE OHIO VALLEY TODAY.

AT THE SURFACE...A WEAK AREA OF LOW PRESSURE WILL DRIFT ACROSS
SOUTHERN ONTARIO...WHILE ANOTHER AREA OF LOW PRESSURE DEVELOPS OFF
THE MID ATLANTIC COAST AND MOVES NORTHEAST AND OUT TO SEA.

THE CYCLONIC FLOW AROUND THIS UPPER LEVEL SYSTEM WILL CONTINUE TO
PROVIDE FOR PLENTY OF CLOUDS ACROSS OUR REGION TODAY.
HOWEVER...PRECIP /IN THE FORM OF SNOW SHOWERS/ WILL BE FAIRLY
SCATTERED IN NATURE AND LIGHT IN INTENSITY DUE TO LIMITED MOISTURE
IN PLACE. THE BEST SURGE OF ATLANTIC MOISTURE WILL REMAIN OFFSHORE
WITH THE DEVELOPING COASTAL LOW...AND PRECIP LOOKS FAIRLY LIGHT
ACROSS OUR AREA. ANY SNOW ACCUMULATION TODAY WILL BE JUST A
COATING FOR MOST SPOTS AT MOST. BEST CHANCE OF SEEING A SNOW
SHOWER WILL PROBABLY BE DURING THE MORNING HOURS.

TEMPS LOOK TO BE SEASONABLE...WITH HIGHS IN THE UPPER 20S TO MID
30S. THERE WILL BE LESS WIND THAN YESTERDAY...WITH LIGHT AND
VARIABLE SPEEDS AND DIRECTION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE UPPER LEVEL TROUGH AXIS WILL CONTINUE TO SLOWLY PUSH EASTWARD
TONIGHT INTO WEDNESDAY. YET ANOTHER SFC LOW WILL DEVELOP OFF THE
COAST OF NEW JERSEY DURING THIS TIME PERIOD AS WELL...WITH AN
INVERTED SFC TROUGH EXPECTED TO SET UP BETWEEN NJ/NYC. THE MODELS
HAVE BEEN UNCLEAR ON EXACTLY WHERE THIS WILL OCCUR...BUT THE
GENERAL CONSENSUS HAS BEEN THAT IT WILL MAINLY BE SOUTH OF OUR
AREA. SOME LIGHT SNOW COULD MAKE IT INTO THE MID HUDSON VALLEY
AND NW CT...AND CANNOT RULE OUT SOME SNOW SHOWERS/FLURRIES ACROSS
THE ENTIRE AREA DUE TO THE CONTINUED CYCLONIC FLOW IN PLACE. IN
EITHER CASE...PRECIP WILL CONTINUE TO BE VERY LIGHT AND SPOTTY
ACROSS OUR AREA...WITH AN ADDITIONAL COATING TO AN INCH OF SNOW
POSSIBLE. BEST CHANCE FOR AROUND AN INCH WOULD BE ACROSS FAR
SOUTHERN AREAS CLOSER TO THE SFC TROUGH. TEMPS TONIGHT LOOK TO BE
IN THE 20S...WITH MAINLY 30S ON WEDNESDAY.

FOR WED NIGHT INTO THURSDAY...THE TROUGH AXIS WILL FINALLY BE
MOVING ACROSS THE AREA. A WEAK BOUNDARY LOOKS TO CROSS THE
AREA...ALLOWING SOME COOLER TEMPS ALOFT TO MOVE INTO THE REGION ON
W-NW WINDS ALOFT. SOME ADDITIONAL LIGHT SNOW SHOWERS/FLURRIES WILL
CONTINUE TO BE POSSIBLE...ALTHOUGH ONCE AGAIN...LITTLE
ACCUMULATION IS EXPECTED DUE TO SCARCE MOISTURE/LIMITED COVERAGE.
BEST CHANCE OF SEEING SNOW SHOWERS ON WED NIGHT/THURS WILL BE
ACROSS FAR WESTERN AREAS /WESTERN MOHAWK VALLEY AND WESTERN
ADIRONDACKS/ WHERE SOME MOISTURE OFF LAKE ONTARIO WILL HELP TO
LOCALLY ENHANCE THE PRECIP. LOWS ON WED NIGHT WILL BE IN THE
TEENS/LOW 20S...AND HIGHS ON THURSDAY WILL ONLY REACH THE MID 20S
FOR VALLEY AREAS DUE TO THE COLDER TEMPS IN PLACE ALOFT.

BY THURSDAY NIGHT...THE UPPER LEVEL TROUGH WON/T BE AS AMPLIFIED
OVER THE EASTERN CONUS /FOR NOW/...BUT THERE WILL STILL BE A BROAD
TROUGH IN PLACE OVER THE NORTHEAST. WITH RIDGING BECOMING STRONGER
OVER THE WESTERN US/WESTERN CANADA...A PIECE OF THE POLAR VORTEX
WILL START TO SHIFT SOUTHWARD ACROSS ONTARIO/QUEBEC. AS A RESULT
OF THIS SETUP....850 HPA TEMPS WILL BE FALLING TO AROUND -20 TO
-22 DEGREES C ON THURS NIGHT. SOME LAKE EFFECT/LAKE ENHANCED SNOW
SHOWERS WILL BE CONTINUING ACROSS CENTRAL NY...WHICH DEPENDING ON
THE EXACT FLOW IN PLACE...COULD MAKE IT INTO WESTERN PARTS OF THE
AREA. OTHERWISE...SOME CLEARING WILL FINALLY BE OCCURRING...ALLOWING
FOR A PARTLY TO MOSTLY CLOUDY SKY. TEMPS WILL FALL INTO THE SINGLE
DIGITS...WITH SOME BELOW ZERO TEMPS IN THE ADIRONDACKS AND SRN
GREENS.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
BELOW NORMAL TEMPERATURES WITH THE COLDEST AIRMASS OF THE SEASON
ARRIVING OVER THE WEEKEND. IT WILL BE A REMAINDER OF WHAT LAST
FEBRUARY FELT LIKE.

A CLOSED LOW WITH SHORT WAVES ROTATING ABOUT IT WILL DROP SOUTHWARD
ACROSS HUDSON BAY AND EASTERN CANADA AS WE HEAD INTO THE WEEKEND. AN
ARCTIC FRONT IS EXPECTED TO SWEEP ACROSS THE REGION FRIDAY NIGHT
USHERING THE MUCH COLDER AIR MASS IN. THE LOW ASSOCIATED WITH THE
ARCTIC FRONT IS EXPECTED TO DEEPEN AND HEAD OFF TO THE NORTHEAST
REMAINING OFF THE NEW ENGLAND COAST. IN THE MEANTIME...A STRONG ARCTIC
HIGH FROM CENTRAL CANADA WILL MOVE SOUTHEASTWARD REACHING THE EASTERN
UNITED STATES SUNDAY. OUR REGION WILL GET SQUEEZED BETWEEN THE DEPARTING
LOW AND THE ADVANCING RIDGE WHICH WILL CREATE A PRESSURE GRADIENT ACROSS
THE REGION RESULTING IN BRISK AND GUSTY NORTHWESTERLY WINDS...ONLY MAKING
THE COLD TEMPERATURES FEEL COLDER. EVEN THOUGH WINDS WILL BE WEAKENING
AS THE HIGH APPROACHES SATURDAY NIGHT INTO SUNDAY...IT WILL NOT TAKE MUCH
WIND WITH HOW COLD THE AIRMASS WILL BE TO RESULT IN POTENTIALLY DANGEROUS
TO LIFE-THREATENING WIND CHILLS OVER THE WEEKEND PARTICULARLY SATURDAY NIGHT
INTO SUNDAY WITH THE COLDEST TEMPERATURES. WIND CHILL HEADLINES...BOTH
ADVISORY AND WARNING...WILL LIKELY BE NEEDED OVER THE WEEKEND...SO CONTINUE
TO HAVE THE THREAT IN OUR HAZARDOUS WEATHER OUTLOOK.

TEMPERATURES ON SATURDAY SHOULD SEE LITTLE RECOVERY FROM THE FRIDAY NIGHT'S
LOWS DUE TO STRONG COLD AIR ADVECTION IN THE WAKE OF THE ARCTIC FRONT. AS THE
UPPER LOW PASSES OVER THE REGION OVER THE WEEKEND GUIDANCE HAS AN 850 MB COLD
POOL OF AROUND -30 CELSIUS PASSING OVER THE AREA SATURDAY NIGHT...THUS THIS
WILL BE THE COLDEST PERIOD WITH BELOW ZERO TEMPERATURES EXPECTED ACROSS THE
FORECAST AREA. ONLY LOOKING HIGHS SUNDAY IN THE SINGLE DIGITS AND TEENS.

WITH COLD CYCLONIC FLOW ACROSS REGION TO END THE WORK WEEK LAKE EFFECT
AND UPSLOPE SNOWS WILL OCCUR. THESE WILL COME TO AN END AS THE ARCTIC
HIGH BUILDS IN OVER THE WEEKEND.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
AN UPPER LEVEL LOW WILL GRADUALLY APPROACH TODAY AND MOVE ACROSS
THE REGION TONIGHT AS SHORT WAVES ROTATE ABOUT IT. CLOUDY SKIES
SHOULD  PERSIST THROUGH THE TAF PERIOD...12Z/WEDNESDAY WITH
MAINLY MVFR CONDITIONS EXPECTED. THE LIGHT SNOW WILL TAPER OFF
EARLY THIS MORNING AND MAINLY DRY WEATHER EXPECTED MUCH OF THE
DAY. CHANCES FOR SNOW WILL RETURN TO KPOU THIS EVENING AS A SHORT
WAVE APPROACHES AND A LOW BEGINS TO DEVELOP OFF THE DELMARVA.

WINDS WILL BE LIGHT AND VARIABLE THROUGH THE TAF PERIOD.

OUTLOOK...

WEDNESDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHSN.
THURSDAY: MODERATE OPERATIONAL IMPACT. BREEZY CHANCE OF SHSN.
THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY: MODERATE OPERATIONAL IMPACT. NO SIG WX.
FRIDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHSN.
SATURDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHSN.

&&

.HYDROLOGY...
NO HYDRO RELATED ISSUES ARE ANTICIPATED OVER THE NEXT FEW DAYS.

WITH AN APPROACHING UPPER LEVEL TROUGH...A FEW LIGHT SNOW SHOWERS
AND FLURRIES ARE POSSIBLE THROUGH THURSDAY. TOTAL LIQUID
EQUIVALENT WILL BE VERY LIGHT...GENERALLY LESS THAN A TENTH OF AN
INCH AT ANY ONE LOCATION.

WITH COLDER TEMPERATURES ARRIVING BY LATER IN THE WEEK...ICE COVER
ON RIVERS AND LAKES WILL INCREASE IN COVERAGE AND THICKNESS.
TEMPERATURES SHOULD BE REMAIN COMPLETELY BELOW FREEZING FROM WED
NIGHT THROUGH THE REST OF THE WEEK.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.CLIMATE...
BITTERLY COLD OVER THE WEEKEND WITH BELOW ZERO LOWS EXPECTED
SATURDAY NIGHT INTO SUNDAY MORNING ACROSS EAST CENTRAL NY AND
WESTERN NEW ENGLAND.

THE LAST TIME TEMPERATURES WERE BELOW ZERO WAS:

ALBANY NY: -9 DEGREES ON FEBRUARY 24, 2015
NOTE: THE LOW ON MARCH 6, 2015 WAS ZERO DEGREES

GLENS FALLS NY: -15 DEGREES ON MARCH 6, 2015
POUGHKEEPSIE NY: -2 DEGREES ON MARCH 6, 2015
BENNINGTON VT: -11 DEGREES ON MARCH 6, 2015
PITTSFIELD MA: -4 DEGREES ON MARCH 7, 2015

FEBRUARY 13TH...RECORD LOW MAXIMUM TEMPERATURES...
ALBANY: 8 DEGREES SET IN 1899
GLENS FALLS: 4 DEGREES SET IN 1979
POUGHKEEPSIE: 13 DEGREES SET IN 1979

FEBRUARY 14TH...RECORD LOWS...
ALBANY: -10 DEGREES SET IN 1987
GLENS FALLS: -24 DEGREES SET IN 2003
POUGHKEEPSIE: -14 DEGREES SET IN 1979

FEBRUARY 14TH...RECORD LOW MAXIMUM TEMPERATURES...
ALBANY: 4 DEGREES SET IN 1916
GLENS FALLS: 4 DEGREES SET IN 1987
POUGHKEEPSIE: 15 DEGREES SET IN 1979

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...FRUGIS
NEAR TERM...FRUGIS
SHORT TERM...FRUGIS
LONG TERM...IAA
AVIATION...IAA
HYDROLOGY...FRUGIS
CLIMATE...IAA
Hazardous weather outlook, Feb 9, 8:43 AM EST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
843 AM EST TUE FEB 9 2016

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-101200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
843 AM EST TUE FEB 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

VERY COLD TEMPERATURES WILL COMBINE WITH STRONG GUSTY WINDS TO
ALLOW FOR WIND CHILL VALUES TO REACH DANGEROUS TO POTENTIALLY LIFE
THREATENING CONDITIONS BETWEEN SATURDAY AND SUNDAY NIGHT. THE
LOWEST READINGS WILL BE ACROSS THE HIGHER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 9, 8:21 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
821 AM EST TUE FEB 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     SNOW             2 S CLIFTON PARK CENTER 42.83N  73.82W
02/09/2016  M2.4 INCH        SARATOGA           NY   RETIRED NWS EMP.

            24 HOUR SNOWFALL. RET. NWS EMPLOYEE

&&

EVENT NUMBER ALY1600760

BGM
Local storm report, Feb 9, 8:23 AM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
823 AM EST TUE FEB 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     SNOW             JONESVILLE              42.91N  73.82W
02/09/2016  M2.0 INCH        SARATOGA           NY   RETIRED NWS EMP.

            24 HOUR SNOWFALL.

&&

EVENT NUMBER ALY1600761

BGM
Local storm report, Feb 9, 8:38 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
838 AM EST TUE FEB 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     SNOW             1 E NORTH BETHLEHEM     42.67N  73.82W
02/09/2016  M2.0 INCH        ALBANY             NY   NWS EMPLOYEE

            24 HOUR SNOWFALL.

&&

EVENT NUMBER ALY1600762

BGM
Local storm report, Feb 9, 8:39 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
839 AM EST TUE FEB 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     SNOW             POUGHKEEPSIE            41.70N  73.92W
02/09/2016  M1.6 INCH        DUTCHESS           NY   TWITTER

            24 HOUR SNOWFALL.

&&

EVENT NUMBER ALY1600764

BGM
Local storm report, Feb 9, 8:40 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
840 AM EST TUE FEB 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     SNOW             COLEBROOK               41.99N  73.10W
02/09/2016  M4.3 INCH        LITCHFIELD         CT   FACEBOOK

            24 HOUR SNOWFALL. FACEBOOK

&&

EVENT NUMBER ALY1600765

BGM
Local storm report, Feb 9, 9:20 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
920 AM EST TUE FEB 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             SCHENECTADY - CENTRAL S 42.81N  73.92W
02/09/2016  M2.0 INCH        SCHENECTADY        NY   NWS EMPLOYEE

            24 HOUR SNOWFALL.

&&

EVENT NUMBER ALY1600766

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 3:48 PM ESTLake Effect Snow AdvisoryALYHamilton, Herkimer50 hr

Nearby

River Flood Warnings in New York, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.